American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>

[1] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Steve Jackson and R. Daniel Mauldin. On a lattice problem of H. Steinhaus. J. Amer. Math. Soc. 15 (2002) 817-856. MR 1915820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Krzysztof Mazur. A modification of Louveau and Velickovic's construction for $F_\sigma$-ideals. Proc. Amer. Math. Soc. 128 (2000) 1475-1479. MR 1626442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James H. Schmerl. Avoidable algebraic subsets of Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 2479-2489. MR 1608502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paolo Lipparini. Every $(\lambda^+,\varkappa^+)$-regular ultrafilter is $(\lambda,\varkappa)$-regular. Proc. Amer. Math. Soc. 128 (2000) 605-609. MR 1623032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Todd Eisworth. Selective ultrafilters and $\omega\rightarrow(\omega)^\omega$ . Proc. Amer. Math. Soc. 127 (1999) 3067-3071. MR 1600136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Tsarpalias. A note on the Ramsey property. Proc. Amer. Math. Soc. 127 (1999) 583-587. MR 1458267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacek Cichon and Jan Kraszewski. On some new ideals on the Cantor and Baire spaces. Proc. Amer. Math. Soc. 126 (1998) 1549-1555. MR 1452798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ireneusz Reclaw. On cardinal invariants for CCC $\sigma$-ideals. Proc. Amer. Math. Soc. 126 (1998) 1173-1175. MR 1423332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Winfried Just and Martin Weese. Boolean algebras. Graduate Studies in Mathematics 18 (1997) 187-205.
Book volume table of contents
View Article: PDF

[15] Winfried Just and Martin Weese. The $\lozenge $-principle. Graduate Studies in Mathematics 18 (1997) 139-146.
Book volume table of contents
View Article: PDF

[16] Winfried Just and Martin Weese. Elementary submodels. Graduate Studies in Mathematics 18 (1997) 159-185.
Book volume table of contents
View Article: PDF

[17] Winfried Just and Martin Weese. Discovering Modern Set Theory. II: Set-Theoretic Tools for Every Mathematician. Graduate Studies in Mathematics 18 (1997) MR MR1474727.
Book volume table of contents   

[18] Winfried Just and Martin Weese. Martin's Axiom. Graduate Studies in Mathematics 18 (1997) 95-116.
Book volume table of contents   
View Article: PDF

[19] Winfried Just and Martin Weese. Measurable cardinals. Graduate Studies in Mathematics 18 (1997) 147-157.
Book volume table of contents   
View Article: PDF

[20] Winfried Just and Martin Weese. A little Ramsey theory. Graduate Studies in Mathematics 18 (1997) 49-65.
Book volume table of contents   
View Article: PDF

[21] Winfried Just and Martin Weese. Filters and ideals in partial orders. Graduate Studies in Mathematics 18 (1997) 1-25.
Book volume table of contents   
View Article: PDF

[22] Winfried Just and Martin Weese. Trees. Graduate Studies in Mathematics 18 (1997) 27-48.
Book volume table of contents   
View Article: PDF

[23] Winfried Just and Martin Weese. Appendix: Some general topology. Graduate Studies in Mathematics 18 (1997) 207-215.
Book volume table of contents   
View Article: PDF

[24] Winfried Just and Martin Weese. Applications of the Continuum Hypothesis. Graduate Studies in Mathematics 18 (1997) 71-85.
Book volume table of contents   
View Article: PDF

[25] Winfried Just and Martin Weese. Closed unbounded sets and stationary sets. Graduate Studies in Mathematics 18 (1997) 123-137.
Book volume table of contents   
View Article: PDF

[26] Winfried Just and Martin Weese. The $\Delta $-system lemma. Graduate Studies in Mathematics 18 (1997) 67-69.
Book volume table of contents   
View Article: PDF

[27] Winfried Just and Martin Weese. From the Rasiowa-Sikorski Lemma to Martin's Axiom. Graduate Studies in Mathematics 18 (1997) 87-94.
Book volume table of contents   
View Article: PDF

[28] Winfried Just and Martin Weese. Hausdorff gaps. Graduate Studies in Mathematics 18 (1997) 117-122.
Book volume table of contents   
View Article: PDF

[29] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tomek Bartoszynski. Splitting number. Proc. Amer. Math. Soc. 125 (1997) 2141-2145. MR 1372023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia